# SDR USAA2012100100028

- Difficulty date: September 28, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Worn
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON - RIGHT HORIZONTAL STABILIZER NR 6 ELEVATOR HINGE FITTING WORN.  REMOVED AND REPLACED HINGE FITTING IAW B737 AMM 55-16-42-00-400-001A.
